# SDR 2020F00082

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: General aviation
- Aircraft: N7LS
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: HOU3011
- Part serial: NA
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2L EXIT SIGN BROKEN
